I am on my first placebo week. My period started before I started placebos. I am on the eighth day of my period now, and I am bleeding very heavily, like it is still day one. Is this normal? I feel almost like I am urinating blood, when I go to the restroom and notice the amount in the toilet. Is this normal? Should I be concerned?
Heavy bleeding is not unusual when you first start taking "the Pill". It is just your body adjusting to the hormones. It should get better over the next couple of cycles. Most women find that, in time, their periods get much lighter on birth control pills than without. This is because, while the Pill's primary job is to stop ovulation, it also thins the build up of uterine lining that is shed as your monthly "period".
- Sprintec Information for Consumers
- Sprintec Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sprintec (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Nov 2011 • 1 answer
I have been taking Tri-Sprintec for about 8 months now. I take my pills every night at 8 on the dot?
Posted 14 Mar 2013 • 1 answer
I am taking sprintec and bled heavy for 2 wks I'm changing to Junel is this better, Should I switch?
Posted 29 Oct 2014 • 1 answer
Posted 29 Jan 2015 • 2 answers
Posted 19 Nov 2015 • 0 answers